# SDR 07FDEA02503

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- Aircraft time: 53,144 hours, 40,787 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C3722112
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5710-110753, RT SIDE ONLY, WINGS- (AD 90-06-09 AND AD 94-07-08) MAIN FRAME, RIB UPPER CHORD REPAIR EO 7-5710-7-2308 PART 2.  COMPLIED WITH EA 7-5710-110753 RT SIDE IAW SB 727-57-0112.
